Vol. 3, No. 6, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A pencil of Enriques surfaces of index one with no section

Jason Michael Starr

Vol. 3 (2009), No. 6, 637–652
Abstract

Monodromy arguments and deformation-and-specialization are used to prove existence of a pencil of Enriques surfaces with no section and index 1. The same technique “completes” the strategy from Graber et al. (2005) proving that the family of witness curves for dimension d depends on the integer d.

Keywords
rational point, Enriques surface
Mathematical Subject Classification 2000
Primary: 14G05
Secondary: 14D06
Milestones
Received: 25 September 2008
Revised: 13 July 2009
Accepted: 14 July 2009
Published: 20 November 2009
Authors
Jason Michael Starr
Department of Mathematics
Stony Brook University
Stony Brook, NY 11790
United States
http://www.math.sunysb.edu/~jstarr/